# SDR CA150224020

- Difficulty date: February 22, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Safety Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK AS AIRCRAFT FAILED TO PRESSURIZE. FORWARD SAFETY VALVE REPLACED.
